While I experienced dizziness when I first took Sustiva (along with Ziagen and Epivir); this disappeared after about 2 weeks. No other side effects and in conjucntion with Ziagen/Epivir initially and now with Epzicom my viral load has remained undetectable and my CD4 count and CD4/CD8 ratio have been high for over 7 years now. The only complaint is the ever-increasing price.
it is working for me, except for the weight gain. The biggest issue is the amount it costs me to refill every month, i struggle to get it some months. I was hoping to out if there is help with copays for my meds.
I have been on Sustiva for six years. It has been very effective, however, the side effects suck. I have morning nausea on a daily basis, along with trouble sleeping. I won't go off of it, however, because it is working.
i have been on Sustiva for a bit over 5 yeas, in combination with Viread and Ziagen. other than some strange dreams, i have had little or no side effects from this medication and i have been undetectible for nearly 5 years now.
I have been on sustiva for 5 years now and aside from sometime odd dreams(though not nightmares} it has been wonderful in keeping my aids under control. I never miss a dose, that could be a factor.
I've used this med along with Epzicom for almost 5yrs. At first I took my med's in the morning, it left me somewhat out of it but it was effective. After about 6 month's I begin taking my med's at night and that help a lot, still have some vivid dream's but I can handle that because I'm staying healthy.
I used this medication for period of 10 years more o less, i do stop using it because starting some side effect...people cant hug me,cant sleep.etc.
I have vivid dreams, but I manage. I've taken this medicine for 11 years.
I would say 100% satisfaction. However, when I went on the drug approximately 2 years ago I gradually became more pale and my blood vessels became smaller and harder to find by phlebotomists. This was so noticeable to the drawer that they would almost always mention it and have to use a smaller than normal needle. I don't know that Sustiva caused this condition per se. I do know that it began with my first draw after starting Sustiva. I may choose to stay with the drug, however, as it works beautifully with no side effects except this strange disappearance of my veins and paleness of my skin.